# SDR UEIA9993

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 1241
- Part time: 74,272 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STATION 1241 SPLICE STRAP AND SKIN FOUND CRACKED IN FORWARD HOLE, VERIFIED WITH HFEC INSPECTION.  FAIL/SAFE STRAP WAS REMOVED AND REPLACED AND CRACKED SKIN WAS TRIMMED OUT AND REPAIRED.  THIS IS AN APPROVED ALTERNATE METHOD OF COMLIANCE REF 8110-3.  (M)
